Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online
Ask a Urologist   »  

What is the reason for vomitting, light green urine and fatigue after menopause?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
light XXXXXXX urine with vomit smell and taste of metallic and vomiting I am a 52 yr old female menopausal for months now I have had reoccurring bouts of light XXXXXXX urine the color of neon XXXXXXX or lime XXXXXXX that smells like horrible vomit. Headaches off and on, a metallic taste in my mouth, and bouts of nausea which at times results in vomiting. Lightheadness and feelings as if I am about to faint and extreme bouts of feeling so tired I can not walk. Any idea what is going on? Thank you so much in advance.
Posted Fri, 4 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rakhi Tayal 4 hours later

Thanks for writing to us.

A light XXXXXXX urine is most likely caused by a bacterial infection or due to the effect of artificial color in food or drug, and medications including amitriptyline, indomethacin, and doxorubicin. Frequent dehydration can also cause altered color and smell of the urine. There are few more possible causes for bad smelling urine, and have to be ruled out.

A simple test on the urine can quickly identify / rule out these conditions.
1. Infection is the commonest cause. Your other symptoms of altered taste, weakness and vomiting might be associated with this infection.
2. There are also conditions that affect the salts and other chemicals produced by the body, which when appearing in urine might make it offensive.
3. Few people develop this problem without an obvious cause
4. In a few instances this problem can sometimes be associated with the use of certain vitamin and supplements or from imbalances in your diet.

I suggest the following measures:
a. The first step is to get a couple of urine samples analysed. Infections and chemical disturbances can be picked up easily by the urine test.
b. I'll just ask you to consider something else – diet, drugs and supplements. - If you are taking anything of that type, try stopping it and see if the problem goes away.

Hope I have answered your query. I will be available if you have any further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor